Research Repository

Jensen–Ostrowski Inequalities and Integration Schemes via the Darboux Expansion

Cerone, P, Dragomir, Silvestru ORCID: 0000-0003-2902-6805 and Kikianty, E (2018) Jensen–Ostrowski Inequalities and Integration Schemes via the Darboux Expansion. Ukrainian Mathematical Journal, 69 (8). 1306 - 1327. ISSN 0041-5995

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Darboux formula; Jensen–Ostrowski-type inequalities; inequalities
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 11 Nov 2018 21:54
Last Modified: 12 Nov 2018 22:11
URI: http://vuir.vu.edu.au/id/eprint/37412
DOI: https://doi.org/10.1007/s11253-017-1432-5
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar